# SDR QR9R2023101300001

- Difficulty date: October 13, 2023
- Submitted: October 13, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721899447
- Aircraft time: 2,893 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51530022
- Part serial: P5104CA
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 GENERATOR FAILED DURING RUN-UP AND WOULD NOT RESET. REMOVED AND REPLACED GENERATOR CONTROL UNIT IAW AMM 24-30-00, 4-1. TEST PILOT MOC SUCCESSFULLY COMPLETED.
